All anti-histamines makes me angry

Read, watch, or listen to the podcast here.
Dee12h
Posts: 1
Joined: Wed May 03, 2023 10:49 am

All anti-histamines makes me angry

Post by Dee12h »

Even the natural ones, I noticed I get really irritable when taking them: quercetin, NAC.
I was taking hydroxyzine for occasional anxiety. Really helps the anxiety & puts me to sleep, but the next day I’m raging. Just curious what this means. Am I detoxing??
Jeslyn
Posts: 19
Joined: Mon Jan 23, 2023 3:24 pm

Re: All anti-histamines makes me angry

Post by Jeslyn »

Changes to mood is a reaction reported by some people. You mentioned hydroxyzine, which is one of the types more commonly associated with these reactions. Overall, this type of reaction is more common with first-generation antihistamines (e.g. diphenhydramine, chlorpheniramine, or hydroxyzine). Second-generation antihistamines (e.g. cetirizine, fexofenadine, and loratadine) are less likely to cause these types of side effects.

You could try switching to one of those (cetirizine, fexofenadine, or loratadine) to see if that helps.

Quercetin and NAC should be better, so it's unlucky that you get a negative effect with those too.

There are some other natural options that can help modulate immune response - such as vitamin C and probiotics. Could be worth trying too.

Best of luck
Post Reply

Who is online

Users browsing this forum: Semrush [Bot] and 0 guests